# SDR JJBA20151210007

- Difficulty date: November 14, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N876CA
- Make and model: Dhav DHC8201
- Aircraft serial: 438
- Aircraft time: 37,903 hours, 41,517 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN PRESS LIGHT ILLUMINATED IN FLIGHT.  PERFORMED CABIN PRESS OPERATIONS CHECK.  OPERATIONS CHECK WAS SATISFACTORY.
